Strong Convergence Properties and Strong Stability for Weighted Sums of AANA Random Variables
Zhiyong Chen,
Shuhe Hu,
Jimin Ling and
Xuejun Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
The Khintchine-Kolmogorov-type convergence theorem and three-series theorem for AANA random variables are established. By using these convergence theorems, we obtain convergence results for AANA sequences, which extend the corresponding ones for independent sequences and NA sequences. In addition, we study the strong stability for weighted sums of AANA random variables and obtain some new results, which extend some earlier ones for NA random variables.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/295041.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/295041.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:295041
DOI: 10.1155/2013/295041
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().